Medical Questions > Cancer > Colon Cancer Forum

Loose Stools and Blood

Must Read
Colorectal cancer is serious and life-threatening. This section outline types of colorectal cancers, causes and risk factors for development. Get the facts here...
Although most colon cancers begin slowly, there are some people who are more at risk of developing colorectal cancer than others. But who? And why?...
As symptoms of colorectal cancer appear, they typically vary upon location and size. Learn to identify signs and symptoms early. Know when to seek help....
Hi everyone. I am a 17 year old male with a few symptoms that are currently worrying me. Alright, for the past few months (and possibly before, I honestly can't remember...) I have noticed that I have had somewhat loose stool. It is not that it is watery, but it is not as solid as I feel it is supposed to be. Also, it is a pale brown color which is starting to worry me. Tonight, when i used the restroom, I noticed that there were dark red spots in my stool (which certainly worries me...). The other symptom that should be mentioned as far as my stool is concerned is that I have small bowel movements every 3-4 days on average.

The other thing that is unrelated is that I have been feeling very tired lately, which may have nothing to do with it. I should mention that I have been VERY bad about my eating habits over the past few months. I do not know if this is the cause or even if they started at the same time. It could be possible that I am simply eating too little and am feeling tired as a result. Now, I know that the typical answer is go see a doctor, and I am planning on doing that. I have an appointment at the beginning of February. What I am looking for is what y'all think this is. Am I looking at most likely having Cancer or could it be something else? If it could be something else, what would it be?

Again, PLEASE let me know soon! I am getting worried and need some peace of mind! :'(
Did you find this post helpful?
|

User Profile
replied January 15th, 2008
Extremely eHealthy
Are you telling that you have only loose stools (no normal once in between) every 3 or 4 day?
What's your diet like?
Do you feel some kind of abdominal pain?
Have you noticed a blood on your toilet tissue?
|
Did you find this post helpful?

replied January 15th, 2008
Um... I would say that most likely yes, I do always have loose stool about every 3-4 days. There are a few exceptions, however. Um, I think that I have had solid stool recently, but am not sure.

About my diet... I take aderol and it makes me lose my appetite. During the school week, I am very likely to eat a biscuit for breakfast (but most times I end up skipping breakfast), then I skip lunch, then I eat like a plate of sushi for dinner, and finally, I eat maybe a bag of chips when I get home or something. I know... very unhealthy... I am trying to change that now.

I occasionally have abdominal pain, but I think its normal. Nothing all too frequent. Maybe once a week? The pain is always usually mild and I'm assuming its just a gas type thing. Very rarely I will have my stomach acting up, and when I push down on it, it hurts. Is that something to worry about?

Finally, the blood issue. For the most part, no. I did recently have a tiny bit of blood on the tissue paper, but that was a one time thing. Hasn't happened since...

Ok, so what are y'all thinking?
|
Did you find this post helpful?

User Profile
replied January 23rd, 2008
Extremely eHealthy
For how long you are taking aderol?
Are you aware of its potential fatal risks?

Abdominal pain, diarrhea, stomach and intestinal disturbances are some of the side effects caused by using this addictive drug.
|
Did you find this post helpful?

User Profile
replied January 25th, 2008
Extremely eHealthy
Hi!
One of the body's responses to poor nutrition is to conserve energy. The brain gets a biochemical message to reduce activity, and attempts to expend energy can cause increased weakness and fatigue.
There is a chance that you have developed anemia due to poor diet, resulting in feeling of tiredness.
Also, feeling too tired can be a side effect of using Adderall.

Are you experiencing headaches and dizziness?
Are you restless and agitated?
Do you find yourself very moody?
|
Did you find this post helpful?

replied February 13th, 2008
It could very well be cancer due to the presence of blood. See your doctor.
|
Did you find this post helpful?

replied April 6th, 2011
What was it in the end?
I know this is an old post but please could you tell me what this was? Did you visit the doctor?
|
Did you find this post helpful?

replied April 10th, 2012
what was it?
In the end, what did the doctor say you had?
|
Did you find this post helpful?